Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 88, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2007, 8:19 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2007, 8:19 PM EDT (00:19 UTC)
- Expired
- May 4, 2007, 8:59 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:30 PM EDT | HAIL 1.25 | 3 Se Vidalia, GA | |
| May 4, 8:30 PM EDT | HAIL 1.25 | 3 Sw Vidalia, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 050021 SVRFFC GAC209-279-050100- /O.NEW.KFFC.SV.W.0088.070505T0019Z-070505T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 819 PM EDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MONTGOMERY COUNTY IN CENTRAL GEORGIA NORTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA * UNTIL 900 PM EDT * AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR VIDALIA THIS STORM WAS NEARLY STATIONARY. A SECOND SEVERE THUNDERSTORM HAD DEVELOPED ALONG THE TOOMBS... MONTGOMERY COUNTY LINE NEAR HIGGSTON. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORMANTOWN...KIBBEE...HIGGSTON AND AILEY. SEVERAL REPORTS OF HAIL HAVE BEEN REPORTED IN AREAS JUST NORTH AND EAST OF VIDALIA. IN ADDITION TO HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS ACTIVITY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3207 8256 3222 8226 3234 8239 3226 8261 $$
2 follow-up statements
000 WWUS52 KFFC 050041 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EDT FRI MAY 4 2007 GAC279-050050- /O.CAN.KFFC.SV.W.0088.000000T0000Z-070505T0100Z/ TOOMBS GA- 840 PM EDT FRI MAY 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED SEVERAL WARNINGS DURING THE PAST HOUR ACROSS NORTHERN TOOMBS COUNTY HAS WEAKENED AND IS NO LONGER DETECTED TO BE SEVERE. THUNDERSTORMS WITH HEAVY RAIN AND PEA-SIZED HAIL WILL CONTINUE IN THE AREA FROM HIGGSTON TO VIDALIA DURING THE NEXT 30 MINUTES...BUT THIS ACTIVITY IS NO LONGER EXPECTED TO BE SEVERE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3207 8256 3212 8246 3228 8244 3226 8261 $$ GAC209-050100- /O.CON.KFFC.SV.W.0088.000000T0000Z-070505T0100Z/ MONTGOMERY GA- 840 PM EDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR EASTERN MONTGOMERY COUNTY... AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HIGGSTON. THIS STORM WAS NEARLY STATIONARY. PENNY AND LARGER SIZED HAIL WAS REPORTED WITH THIS STORM IN NORTHERN TOOMBS COUNTY DURING THE PAST HOUR. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3207 8256 3212 8246 3228 8244 3226 8261 $$ 19
000 WWUS52 KFFC 050059 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 858 PM EDT FRI MAY 4 2007 GAC209-050108- /O.CAN.KFFC.SV.W.0088.000000T0000Z-070505T0100Z/ MONTGOMERY GA- 858 PM EDT FRI MAY 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY HAS BEEN CANCELLED... THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN MONTGOMERY AND NEAR THE TOOMBS...MONTGOMERY COUNTY LINE NEAR HIGGSTON. HOWEVER...THE STORMS HAVE WEAKENED AND ARE NO LONGER DETECTED TO BE SEVERE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3207 8256 3212 8246 3228 8244 3226 8261 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:30 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 4, 6:30 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT FRI MAY 4 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... DIFFICULT FORECAST NEXT 24-48 HOURS WITH COOL WEDGE NOSING IN FROM THE NE...A WEAKENING UPPER SHORTWAVE LIFTING INTO THE TN-OHIO VALLEYS...AND A CONVECTIVE COMPLEX PUSHING EASTWARD ALONG THE NORTH CENTRAL GULF COASTAL REGION. LOW CLOUDS ASSOCIATED WITH THE COOL WEDGE ARE ERODING NEWD...ALLOWING SOME DIFFERENTIAL HEATING ACROSS CENTRAL AND SOUTHERN PORTIONS OF FORECAST AREA THIS AFTERNOON. CAPES THERE ARE INCREASING TO AROUND 800-1200 J/KG. THERE IS THE POTENTIAL FOR ISOLATED TSTMS TO DEVELOP IF THE CONVECTIVE TEMP CAN BE REACHED (UPPER 80S). STILL UNCERTAIN OF THIS AS MID AND HIGH CLOUDS ADVECT IN FROM THE WEST...AND THE GULF COAST COMPLEX POSSIBLY HINDERING MOIST/UNSTABLE INFLOW FROM THE SW. HOWEVER...WILL PLAY IT SAFE AND SHOW SCATTERED SHOWERS WITH ISOLATED TSTMS THIS EVENING...THEN JUST SHOWERS AFTER MIDNIGHT AS THE SHORTWAVE LIFTS OUT. STILL MUCH UNCERTAINTY WITH SATURDAY AS SUSPECT THE WEDGE FRONT WILL RETURN OVERNIGHT. SHOULD START OUT STABLE AND COOL SATURDAY MORNING...THEN CLOUDS ERODE AND LOW LEVEL FLOW BECOMES SE...WITH CAPES INCREASING ABOVE 1000 J/KG SATURDAY AFTERNOON. THIS COUPLED WITH MODELS SHOWING AN ACTIVE NW FLOW ALOFT...WILL WARRANT SHOWING A THREAT OF ISOLATED TSTMS SATURDAY AFTERNOON. A SLIGHT CHANCE OF RAIN WILL REMAIN IN THE FORECAST ON SUNDAY...AS ANOTHER BACK DOOR FRONT SLIPS ACROSS THE AREA. WILL GO SLIGHTLY COOLER THAN GUIDANCE FOR HIGHS ON SUNDAY. PLAN ON CLEARING RAIN CHANCES AND CLOUDS OUT OF THE FORECAST SUNDAY NIGHT BEHIND THE FRONT. .LONG TERM /MONDAY THROUGH FRIDAY/... THE GFS SHOWS HIGH PRESSURE DOMINATING THE FORECAST MONDAY THRU AT LEAST THURSDAY AS THE AREA GETS TRAPPED BETWEEN TWO STRONG LOWS...ONE OVER THE SOUTHERN ROCKIES AND THE OTHER OFF THE LOWER TO MID ATLANTIC COAST. THIS PATTERN GRADUALLY BREAKS DOWN INTO THE LATER HALF OF THE WORK WEEK AND PROBABLY BRINGS A SMALL CHANCE OF PRECIPITATION BACK INTO THE FORECAST BY FRIDAY. && .AVIATION... IMMEDIATE CONCERN TONIGHT IS COVERAGE OF TSRA/SHRA. TSRA CURRENTLY CLUSTERED OVER SE GEORGIA SOUTH OF KAGS AND ONE STORM OVER EXTREME EC ALABAMA SOUTH OF KANB. 18Z GFS CONTINUES TO INDICATE SCT SHRA/TSRA LIKELY TONIGHT BUT COVERAGE SHOULD BE LESS THAN 40 PCT. 18Z NAM HOWEVER IS MORE AGGRESSIVE WITH LARGE SCALE VERTICAL MOTION AND COVERAGE IS MUCH HIGHER...AROUND 70-80 PCT. BASED ON CURRENT TRENDS AND RECENT MODEL PERFORMANCE GFS SEEMS TO BE MUCH MORE ON TRACK THAN NAM. VCTS AND VCSH AFTER MIDNIGHT SEEMS MOST APPROPRIATE AT MOST AIRPORTS TONIGHT. COVERAGE AND PROBS A LITTLE HIGHER IN NW GA BUT NOT AT TAF SITES. OTHER CONCERN IS IFR CIGS LATE TONIGHT. LOW LEVEL SE TO E WINDS ...LEFTOVER COLD AIR DAMMING IN NE GA AND GOOD MOISTURE FETCH SUGGEST STRATUS IS LIKELY TONIGHT. GFS AND NAM GUIDANCE AS WELL AS MODEL SOUNDINGS ALSO AGREE WITH THIS. WILL PROBABLY SCALE BACK TIMING IN CURRENT FCST TO MORE CLIMATOLOGICAL NORMAL TIMES FOR STRATUS. WILL BRING IN 1200FT CIGS AROUND 06Z AND 800FT CIGS AROUND 08Z. THIS SHOULD INCREASE TO 1500FT BY 15Z AND GO SCT AT 3500FT AROUND 18Z. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 75 62 79 49 / 50 40 40 20 5 ATLANTA 63 78 64 79 53 / 40 20 20 20 5 BLAIRSVILLE 59 72 57 73 46 / 50 50 40 20 5 CARTERSVILLE 59 79 60 79 50 / 50 30 20 20 5 COLUMBUS 66 89 66 85 57 / 40 20 20 20 5 GAINESVILLE 60 75 60 77 52 / 50 50 40 20 5 MACON 63 86 64 84 52 / 40 20 30 20 5 ROME 62 84 63 86 56 / 50 30 20 20 5 PEACHTREE CITY 59 79 61 83 51 / 40 20 20 20 5 VIDALIA 67 87 64 79 54 / 30 20 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/13
Hazardous weather outlook, May 4, 4:55 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 455 PM EDT FRI MAY 4 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 455 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS FAR NORTHWEST GEORGIA AND MUCH OF CENTRAL GEORGIA. .SYNOPSIS... A WEDGE OF COOLER AND MORE STABLE AIR WILL REMAIN OVER NORTH AND CENTRAL GEORGIA TONIGHT. A WEAK UPPER LEVEL DISTURBANCE WILL ALSO MOVE INTO THE TENNESSEE VALLEY TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND PEA SIZE HAIL. .DISCUSSION... A WEDGE OF COOLER AIR OVER MOST OF NORTH GEORGIA WILL KEEP THE ATMOSPHERE RATHER STABLE TONIGHT. SOUTH OF THE WEDGE ACROSS CENTRAL GEORGIA...INSTABILITY WILL BE MODERATELY HIGH WITH SURFACE-BASED CAPE VALUES AROUND 1000. FORTUNATELY...VERTICAL WIND SHEAR WILL BE LOW AND NO LOW LEVEL BOUNDARY WILL BE PRESENT TO FOCUS THUNDERSTORM DEVELOPMENT. AN ISOLATED THUNDERSTORM COULD DEVELOP IN THE EVENING OR EARLY MORNING HOURS. ACROSS NORTHWEST GEORGIA...ISOLATED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MAY MOVE INTO THE AREA FROM THE WEST. FORTUNATELY...INSTABILITY WILL BE SOMEWHAT LOW IN THIS AREA AS WELL AS THE VERTICAL WIND SHEAR. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...SOME SMALL HAIL AND LIGHTNING IS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND ON THURSDAY AND FRIDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. SNELSON
In the hours before
Special weather statement, May 4, 7:08 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 708 PM EDT FRI MAY 4 2007 GAZ113-042345- 708 PM EDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN TOOMBS COUNTY UNTIL 745 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYONS...DRIFTING SOUTHWEST AT 5 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. THE STORM WILL ALSO AFFECT THE CITIES OF VIDALIA AND SANTA CLAUS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, May 4, 7:32 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 732 PM EDT FRI MAY 4 2007 GAZ112-050000- 732 PM EDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL IN EASTERN MONTGOMERY COUNTY UNTIL 800 PM EDT... AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HIGGSTON AND THE TOOMBS COUNTY LINE...DRIFTING WEST AT 5 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 35 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. THIS STORM WILL AFFECT HIGGSTON AND AREAS BETWEEN KIBBEE AND AILEY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, May 4, 7:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT FRI MAY 4 2007 GAZ086-050000- 736 PM EDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL IN EMANUEL COUNTY UNTIL 800 PM EDT... AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG THUNDERSTORMS...ONE JUST NORTH OF NUNEZ AND ANOTHER BETWEEN NODOC AND CANOOCHEE...DRIFTING NORTH AT 5 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INSIDE AND AWAY FROM DOORS AND WINDOWS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Local storm report, May 4, 7:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 3 NE VIDALIA 32.24N 82.37W
05/04/2007 E1.75 INCH TOOMBS GA EMERGENCY MNGR
&&
SNELSONSpecial weather statement, May 4, 8:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 804 PM EDT FRI MAY 4 2007 GAZ112-050030- 804 PM EDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 35 MPH IN NORTHERN MONTGOMERY COUNTY UNTIL 830 PM EDT... AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TWO STRONG THUNDERSTORMS...ONE OVER AILEY AND ANOTHER NEAR HIGGSTON... DRIFTING NORTH AT 5 MPH. THESE STORMS WILL ALSO AFFECT KIBBEE AND TARRYTOWN. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 4:23 PM EDT | Fire Weather Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Chattahoochee and 56 more | 22 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.